# SDR USAA010509

- Difficulty date: May 7, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 33,533 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD CRACKED .5 INCH, BS 178, WL 207 LEFT SIDE OF AC.  DAMAGED AREA CUTOUT, SPLICED IN NEW CHORD SECTION PER E5300157.  (M)
